The probability that the number of points on an elliptic curve over a finite field is prime. / McKee, James; Galbraith, S.D.

In: Journal of the London Mathematical Society, Vol. 62, No. 2, 2000, p. 671-684.

Research output: Contribution to journalArticle

Published

Documents

  • Cm

    Submitted manuscript, 189 KB, PDF document

Original languageEnglish
Pages (from-to)671-684
JournalJournal of the London Mathematical Society
Volume62
Issue number2
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4549534